# SDR ASAA9710021

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ANC - FLIGHT 113 - ON TAXI IN, CREW REPORTED THAT THE EMERGENCY EXIT FLOOR TRACK LIGHTS FLICKERED INTERMITTENTLY FOR APPROXIMATELY 30 SECONDS.  REPLACED BATTERY AND LIGHTS OPERATED NORMALLY.  (M)
